# SDR CHQA20131009368

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 21,469 hours, 18,737 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,752 hours, 28,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT ON THE MAIN ENTRY DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND ALL OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
